I have no thyroid cancer took it plus at 20 years old i was told i have Graves, but now im hypo cause the lack of a thyroid, so i have been on medication for 20 plus years and due to no insurance i have no Doctor which means no medication, what can i expect to happen and how sick will i become, plus im already a serve anemic.
All manufacturers of thyroid medication use different fillers/binders, so you could try to go to brand name synthoid to see if that would help.
You could also talk to your doctor about Tirosint, which is a relatively new thyroid medication that's a gel cap. Its only ingredients are the medication, water, glycerin. It's as hypoallergenic as it gets. I've been on Tirosint for over a year and I love it.
I will get those results posted later on today but I appreciate your advice. I too believe that it is what they use as a filler for the Levothyroxine but I am wondering if they use something different in the brand name. As of right now I will be doing IV infusion of the Thyroxine in my doctor's office for the next few weeks until I can do allergy testing to find out some of the things I am allergic to.
The doctor and myself do believe it is the filler in the pill itself. Now I am not sure if the filler is just in the generic or if it is in the brand name as well
I was started on the 50mcg later and continue to have the reaction. I so appreciate advise from any source. What we have come up with so far is that I will receive the Thyroxine via IV for the next few weeks and once we do some allergy testing we will look at it again.
As mentioned above though, you could also be sensitive to a filler and you may need a different brand.
My doctors wanted me to start at 125 too (I am one month post op). What I did is cut the 125 in half and I took that for a while. I am now taking about 88 mcg's but I am SLOWLY building up. I told the docs I am very sensitive to meds and that I would not start at such a high dose. They didn't really agree with me, but its my body. I still haven't had tests, but I'm pretty sure I am hypo. Even when I increase by a small amount such as 10 mcg's I get heart racing, headache and some other symptoms. I would go slowly if you are having reactions. You have to take something though right now as your body cannot produce thyroid hormone. You cannot survive without it. Good Luck.
With no thyroid glands and no thyroid medication your body would not continue to function after a while. Thyroid hormones are a necessity.
I am surprised that your doctor started you on 125 mcg of Levothyroxine. That is generally too high for a starting dose. Some of the symptoms you have experienced may well be associated with that. Another possibility is that your body reacted to the filler material in Levo. The amount and type of filler varies from one brand of T4 med to another. Some brands are a problem to some patients, requiring them to switch.
Were you tested after the TT? If so, please post test results and their reference ranges shown on the lab report, so that members can help interpret and advise further..